# SDR IPXA09556095

- Difficulty date: May 8, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 23,013 hours, 14,946 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CARGO BAY FLOOR PANEL IS PUNCTURED, BS 1320-1420, LBL 25-45.  FABRICATED REPLACEMENT FLOOR PANEL PER EO NR B757-5320-9692-F.
